# SDR AALA201708169012

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 875 hours, 360 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PER FLIGHT ATTENDANT, ENTRY DOOR 1R IS BINDING. MAINTENANCE FOUND DEBRIS IN FLOOR FITTING FOR SLIDE AND REMOVED DEBRIS. DOOR CLOSES NORMAL AND SLIDE ARMS NORMALLY PER AMM 25-62-44 AND 52-10-00.
